urologist-icon

Erection dyfunction

I had bursitis in my right knee and the treatment took around 7 and everything was fine however since then I hardly get erection and when I do it's only for 4-5mins. I so confused right now that if I sh consult a psychologist or sexologist.
views-icons 28 Views Bookmark this Answer
Bookmark
v

Doctor Answers (1) on Erection dyfunction

doctor profile image
Venkat Raghav Bangalore | General Physician
Answered
Hello, treatment for bursitis wouldn't affect the erection ,what King of treatment you took for bursitis?? Male sexual arousal is a complex process that involves the brain, hormones, emotions, nerves, muscles and blood vessels. A number of things can interfere with sexual feelings and cause or worsen erectile dysfunction. These include: Depression, anxiety or other mental health conditions,Stress,Relationship problems due to stress, poor communication or other concerns,.In most of cases it's psychological problem ,consult psychiatrist first .
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO